MathSciNet Relay Station
MathSciNet bibliographic data
MR2898674 42B20
Burenkov, V. I.; Guliyev, V. S.; Serbetci, A.; Tararykova, T. V. Necessary and sufficient conditions for the boundedness of genuine singular integral operators in local Morrey-type spaces. Eurasian Math. J. 1 (2010), no. 1, 32–53.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement